Adimensional weighted Sobolev inequalities in PI spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a family of global weighted Sobolev inequalities and Hardy inequalities on PI spaces with possibly non-maximal volume growth. Our results apply notably to non-trivial Ahlfors regular spaces like Laakso spaces and Kleiner–Schioppa spaces.

Original languageEnglish
Pages (from-to)351-379
Number of pages29
JournalAnnales Fennici Mathematici
Volume47
Issue number1
DOIs
Publication statusPublished - 2022

Bibliographical note

Publisher Copyright:
© 2022 The Finnish Mathematical Society

Fingerprint

Dive into the research topics of 'Adimensional weighted Sobolev inequalities in PI spaces'. Together they form a unique fingerprint.

Cite this